Alert archive / North Dakota / Wind Advisories in 2007

Wind Advisory 16, NWS Bismarck, ND

June 18, 200732 counties in North Dakota

NWS Bismarck, ND issued this wind advisory at Jun 18, 2007, 3:20 AM MDT for 32 counties in North Dakota. It took effect at Jun 18, 2007, 6:00 AM MDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jun 18, 2007, 3:20 AM MDT (09:20 UTC)
In effect from
Jun 18, 2007, 6:00 AM MDT
Expired
Jun 18, 2007, 8:00 PM MDT
In force
14 hr
Issued by
NWS Bismarck, ND
All 32 counties

Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 72 km from the middle of the area, began a volume at 09:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.3 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2007-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2169 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2007-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2169 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1314 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KBIS 180920
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
420 AM CDT MON JUN 18 2007

...WIND ADVISORY WESTERN THIRD OF NORTH DAKOTA THIS MORNING
THROUGH EARLY EVENING AND IN CENTRAL NORTH DAKOTA THIS AFTERNOON
THROUGH EARLY EVENING...

.AN INTENSE LOW PRESSURE SYSTEM OVER SOUTHEASTERN SASKATCHEWAN
EARLY THIS MORNING IS FORECAST TO MOVE EAST ACROSS SOUTHERN
MANITOBA TODAY...AND INTO SOUTHWESTERN ONTARIO THIS EVENING.
STRONG WEST WINDS SOUTH OF THIS LOW WILL DEVELOP OVER WESTERN
NORTH DAKOTA BEFORE DAYBREAK AND SPREAD EASTWARD ACROSS THE STATE
TODAY. WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH ARE
EXPECTED TODAY ACROSS WESTERN AND CENTRAL NORTH DAKOTA.

THE WINDS ARE FORECAST TO DECREASE BY AROUND 9 PM CDT THIS
EVENING AS THE LOW MOVES FARTHER EAST.

DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES
ON ROADS THAT RUN NORTH AND SOUTH. USE EXTRA CAUTION WHILE
DRIVING...OR POSTPONE TRAVEL UNTIL THE WINDS SUBSIDE LATER THIS
EVENING. 


NDZ001-002-009-010-017-018-031>033-040-041-043-044-181730-
/O.NEW.KBIS.WI.Y.0016.070618T1200Z-070619T0200Z/
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-
BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON...
NEW TOWN...WATFORD CITY...KILLDEER...BEACH...MEDORA...DICKINSON...
MARMARTH...MOTT...BOWMAN...HETTINGER
420 AM CDT MON JUN 18 2007 /320 AM MDT MON JUN 18 2007/

...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING. 

WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH ARE
EXPECTED THIS MORNING THROUGH EARLY EVENING ACROSS WESTERN NORTH
DAKOTA.

THE WINDS ARE FORECAST TO DECREASE BY AROUND 9 PM CDT THIS
EVENING AS THE LOW MOVES FARTHER EAST.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-181730-
/O.NEW.KBIS.WI.Y.0016.070618T1700Z-070619T0200Z/
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER-
MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-
GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT...
TOWNER...RUGBY...BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY...
HARVEY...CARRINGTON...MANDAN...BISMARCK...STEELE...JAMESTOWN...
ELGIN...FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
420 AM CDT MON JUN 18 2007 /320 AM MDT MON JUN 18 2007/

...WIND ADVISORY IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO
9 PM CDT /8 PM MDT/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO
9 PM CDT /8 PM MDT/ THIS EVENING. 

WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH ARE
EXPECTED THIS AFTERNOON THROUGH EARLY EVENING ACROSS CENTRAL
NORTH DAKOTA.

THE WINDS ARE FORECAST TO DECREASE BY AROUND 9 PM CDT THIS
EVENING AS THE LOW MOVES FARTHER EAST.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

JV
2 follow-up statements
000 
WWUS73 KBIS 182055
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
355 PM CDT MON JUN 18 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT...

.WINDS CONTINUE TO GUST OVER 40 MPH ACROSS MUCH OF WESTERN AND
CENTRAL NORTH DAKOTA LATE THIS AFTERNOON. 

THE WINDS ARE FORECAST TO START DECREASING BY 9 PM CDT THIS
EVENING.

DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES
ON ROADS THAT RUN NORTH AND SOUTH. USE EXTRA CAUTION WHILE
DRIVING...OR POSTPONE TRAVEL UNTIL THE WINDS SUBSIDE LATER THIS
EVENING.

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-190200-
/O.CON.KBIS.WI.Y.0016.000000T0000Z-070619T0200Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
355 PM CDT MON JUN 18 2007 /255 PM MDT MON JUN 18 2007/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING. 

WINDS CONTINUE TO GUST OVER 40 MPH ACROSS MUCH OF WESTERN AND
CENTRAL NORTH DAKOTA LATE THIS AFTERNOON. 

THE WINDS ARE FORECAST TO START DECREASING BY 9 PM CDT THIS
EVENING.

DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES
ON ROADS THAT RUN NORTH AND SOUTH. USE EXTRA CAUTION WHILE
DRIVING...OR POSTPONE TRAVEL UNTIL THE WINDS SUBSIDE LATER THIS
EVENING.


$$

RSL
000 
WWUS73 KBIS 190151
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
851 PM CDT MON JUN 18 2007

...WINDS HAVE DIMINISHED OVER WEST AND CENTRAL NORTH DAKOTA...

.THE STRONG WINDS FOLLOWING A DEEP LOW PRESSURE SYSTEM ARE
DIMINISHING THIS EVENING AS THE LOW DEPARTS TO THE EAST. THE WIND
ADVISORY EXPIRES AT 9 PM CDT OR 8 PM MDT.

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-190300-
/O.EXP.KBIS.WI.Y.0016.000000T0000Z-070619T0200Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
851 PM CDT MON JUN 18 2007 /751 PM MDT MON JUN 18 2007/

...WIND ADVISORY WILL EXPIRE AT 9 PM CDT /8 PM MDT/ THIS
EVENING...

THE WIND ADVISORY WILL EXPIRE AT 9 PM CDT /8 PM MDT/ THIS
EVENING. 

THE GUSTY NORTHWEST WINDS HAVE DIMINISHED AND THE WIND ADVISORY
WILL NO LONGER BE IN EFFECT AFTER 9 PM CDT OR 8 PM MDT.

$$
ABELING

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Jun 18, 2:55 AM MDT, 25 minutes earlier.

Area forecast discussion, Jun 18, 2:55 AM MDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
355 AM CDT MON JUN 18 2007

.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT

MAIN FOCUS FOR TODAY IS WINDS AND LINGERING FLOODING FROM RECENT
THUNDERSTORMS.

COLD FRONT THAT BROUGHT SEVERE WEATHER AND HEAVY RAINS TO THE AREA
SUNDAY EVENING EXTENDED FROM A LOW OVER LAKE WINNIPEG ALONG THE
RED RIVER AND INTO EASTERN SOUTH DAKOTA AND NEBRASKA. THIS SYSTEM
WILL MOVE EAST/NORTHEAST TODAY. THE NEXT SYSTEM IS AN INTENSE
SURFACE AND UPPER LOW PRESSURE SYSTEM CURRENTLY OVER SOUTHEASTERN
SASKATCHEWAN. STRONG WEST WINDS ON THE SOUTH SIDE OF THE LOW ARE
GUSTING OVER EASTERN MONTANA EARLY THIS MORNING. AS THE LOW MOVES
EAST TOWARDS SOUTHERN MANITOBA I EXPECT WEST WINDS TO INCREASE
QUICKLY OVER WESTERN COUNTIES. THE LOW MOVES EAST INTO
SOUTHWESTERN ONTARIO BY EVENING...AND WINDS IN CENTRAL COUNTIES
WILL INCREASE THIS AFTERNOON. A COLD FRONT ASSOCIATED WITH THE
LOW WILL THEN SWEEP INTO WESTERN NORTH DAKOTA IN THE AFTERNOON AND
WINDS WILL BECOME NORTHWEST. WIND SPEEDS ARE EXPECTED TO BE AROUND
30 MPH AS H850 WINDS ARE PROGGED TO BE 40-45 KNOTS WITH COLD
ADVECTION.

FLOODING CONTINUES OVER SOUTHEASTERN COUNTIES...MAINLY STUTSMAN
COUNTY AND SOUTH...WHERE CURRENT AREAL FLOOD WARNINGS AND SMALL
STREAM ADVISORIES REMAIN. 2 TO 4 INCHES OF RAIN BY DOPPLER RADAR
ESTIMATES FELL LAST EVENING WITH REPORTS OF WATER OVER SOME ROADS.

ALSO HAVE KEPT A CHANCE OF SHOWERS THIS MORNING AND THUNDERSTORMS
THIS AFTERNOON OVER THE FORECAST AREA. THE UPPER LOW/TROUGH AND
COLD FRONT WILL SWEEP ACROSS THE AREA TODAY. COLD POOL ALOFT AND
SURFACE LIFTING WITH FRONT WILL AID SHOWER ACTIVITY THIS MORNING.
THIS IS EVIDENT IN GLASGOW/BILLINGS RADARS IN EASTERN MONTANA.
ALSO SOME LINGERING SHOWERS FROM UPPER LEVEL VORT TAIL ON THE BACK
SIDE OF THE FRONT OVER THE EASTERN DAKOTAS WILL KEEP A CHANCE OF
SHOWERS IN EASTERN COUNTIES THIS MORNING. ENOUGH INSTABILITY WITH
CAPE AND TQ INDEX OF COLD POOL ALOFT TO WARRANT MENTION OF THUNDER
THIS AFTERNOON.

ON TUESDAY SOME UPPER LEVEL SHORTWAVE ENERGY MOVES ACROSS THE
AREA. EXPECT AFTERNOON CUMULUS DEVELOPMENT WITH SURFACE HEATING
AND PLENTY OF SOIL MOISTURE...AND HAVE SLIGHT CHANCE OF
THUNDERSTORMS FOR THE AFTERNOON.

THE NEXT SYSTEM ON THE HORIZON MOVES INTO THE AREA WEDNESDAY NIGHT
AS A LONGWAVE TROUGH MOVES ACROSS THE ROCKIES BRINGING SOUTHWEST
FLOW ALOFT AND SHORTWAVE ENERGY ACROSS THE DAKOTAS...AND A SURFACE
LOW THAT DEVELOPS OVER THE FRONT RANGE OF THE ROCKIES MOVES
TOWARDS THE WESTERN DAKOTAS LATE WEDNESDAY NIGHT.

.LONG TERM...THURSDAY THROUGH SUNDAY
00Z GFS CONTINUES TO BUILD AN UPPER RIDGE OVER THE NORTHERN PLAINS
IN THE LONG TERM. GFS AND ECMWF ARE SIMILAR INTO SATURDAY...BUT
BEGIN TO DIVERGE BY SUNDAY. GFS FORECASTS A MUCH HIGHER AMPLITUDE
RIDGE THAN DOES THE ECMWF BY SUNDAY...SO GFS COULD BE A BIT OVERDONE
WITH THIS FEATURE. MADE NO CHANGES TO SATURDAY OR SUNDAY FORECAST.

LITTLE CHANGE MADE FOR THURSDAY AND FRIDAY AS CURRENT FORECAST LOOKS
GOOD. EXPECT HIGHS IN THE 80S AND LOWS IN THE UPPER 50S TO LOWER
60S. GFS GENERATES SOME PRECIP FOR THURSDAY AND THURSDAY NIGHT...BUT
CONFIDENCE IN THIS IS NOT HIGH. TRIMMED BACK POPS A BIT FOR FRIDAY.
FOR THE MOST PART...EXPECT DRY CONDITIONS...BUT HARD TO RULE OUT A
STRAY THUNDERSTORM.

&&

.AVIATION...
UPPER LEVEL TROUGH WILL MOVE ACROSS THE STATE TODAY. THE COOL POOL
OF AIR ALOFT WITH THIS TROUGH WILL LEAD TO SOME SCATTERED SHOWERS
AND POSSIBLY A THUNDERSHOWER DURING THE HEATING OF THE DAY. THE
SHOWERS WILL LIKELY BE MORE PREVALENT ACROSS THE NORTH. CEILINGS MAY
LOWER INTO THE MVFR CATEGORY ACROSS THE NORTH WITH THE SHOWERS.
GUSTY NORTHWEST WINDS WILL ALSO DEVELOP...REACHING 20 TO 30 KNOTS
THIS AFTERNOON.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM NOON CDT /11 AM MDT/ TODAY TO 9 PM CDT /8 PM
MDT/ THIS EVENING FOR NDZ003>005-011>013-019>023-025-034>037-042-
045>048-050-051.

WIND ADVISORY FROM 7 AM CDT /6 AM MDT/ THIS MORNING TO 9 PM CDT
/8 PM MDT/ THIS EVENING FOR NDZ001-002-009-010-017-018-031>033-
040-041-043-044.

&&

JV/JF
Hazardous weather outlook, Jun 17, 4:02 AM MDT, 23 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
502 AM CDT SUN JUN 17 2007

NDZ001>005-009>013-017>023-025-031>037-040>047-050-181015-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
MCINTOSH-
502 AM CDT SUN JUN 17 2007 /402 AM MDT SUN JUN 17 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A GOOD CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. SOME
MAY BE SEVERE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WINDY ON MONDAY WITH NORTHWEST WINDS 20 TO 35 MPH. THERE IS A
CHANCE OF THUNDERSTORMS MONDAY THROUGH FRIDAY OVER SOME PORTIONS
OF THE FORECAST AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

NDZ048-051-181015-
LA MOURE-DICKEY-
502 AM CDT SUN JUN 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A WIND ADVISORY THIS AFTERNOON FROM 1 PM TO 6 PM CDT FOR
STRONG SOUTH WINDS. OTHERWISE THERE IS A GOOD CHANCE OF
THUNDERSTORMS TODAY AND TONIGHT. SOME MAY BE SEVERE.

A RIVER FLOOD WARNING IS IN EFFECT FOR THE JAMES RIVER NEAR LUDDEN
DAM. SEE THE LATEST FLOOD STATEMENT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WINDY ON MONDAY WITH NORTHWEST WINDS 20 TO 35 MPH. THERE IS A
CHANCE OF THUNDERSTORMS MONDAY THROUGH FRIDAY OVER SOME PORTIONS
OF THE FORECAST AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

JV

In the hours before

Local storm report, Jun 17, 9:52 PM MDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
1052 PM CDT SUN JUN 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     HAIL             MINOT AFB               48.42N 101.34W
06/17/2007  E1.00 INCH       WARD               ND   OTHER FEDERAL

            HAIL LASTED FROM 756 PM CDT TO 800 PM CDT. REPORTED BY
            AIR FORCE PERSONNEL.

&&

SWICHE

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 6:29 PM MDTSevere Thunderstorm WarningBISDunn37 min
Jun 17, 6:58 PM MDTSevere Thunderstorm WarningBISBottineau, Renville, Ward40 min
Jun 17, 7:18 PM MDTSevere Thunderstorm WarningBISBurleigh, Morton57 min
Jun 17, 7:26 PM MDTSevere Thunderstorm WarningBISEmmons, Logan, McIntosh64 min
Jun 17, 7:35 PM MDTTornado WarningBISBurleigh, Morton25 min
Jun 17, 7:51 PM MDTSevere Thunderstorm WarningBISStutsman24 min
Jun 17, 8:03 PM MDTTornado WarningBISBurleigh27 min
Jun 17, 8:24 PM MDTSevere Thunderstorm WarningBISPierce, Sheridan, Wells40 min
Jun 17, 8:28 PM MDTSevere Thunderstorm WarningBISDickey, LaMoure, Logan, McIntosh, Stutsman62 min
Jun 17, 8:34 PM MDTSevere Thunderstorm WarningBISKidder, Wells46 min

Nearby

Wind Advisories in North Dakota, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.